# SDR 2022FA0000456

- Difficulty date: August 18, 2022
- Submitted: August 19, 2022
- Operation: General aviation
- Engine: Lyc LTS101700D2
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Housing
- Part serial: 414114018
- Condition: Worn
- Location: Nr 3 Seal
- Stage of operation: IN
- How discovered: C
- Nature of condition: B, K
- Precautionary procedure: E

## Discrepancy

LTS101-700D-2 ENGINE SN LE49043C WAS SMOKING SLIGHTLY FOR SOME TIME (POST HSI AT AIRWORK ON WO-123264), THIS WAS COMMUNICATED TO US BY THE CUSTOMER (SYDNEY HELICOPTERS). THE CUSTOMER HAS NOW FLOWN 427.4 HOURS. A FIELD JOB WAS ARRANGED (WO-127965) TO RECTIFY THE SMOKING AND IT LOOKED LIKE THE #3 SEAL WAS AT FAULT (SEE PHOTOS). THE SEAL WAS REPLACED AND THE ENGINE REASSEMBLED AND INSTALLED TO THE AC. UPON GROUND RUNS IT WAS NOTED THAT THE ENGINE WAS STILL SMOKING . THE CUSTOMER WAS ADVISED THAT THE ENGINE WILL NEED TO BE RETURNED TO THE SHOP FOR FURTHER INVESTIGATION AND REPAIR.
